# SDR AALA2019122399031

- Difficulty date: November 26, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 19,503 hours, 7,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Bs 952
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA FLOOR INTERCOSTAL AT BS 952 AND LBL 50. REPLACED INTERCOSTAL PER SRM 53-70-51-2R-5 AND SRM 51-40-02.
